# SDR ASAA2023060543466

- Difficulty date: June 5, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N963AK
- Make and model: Boeing 737-9
- Aircraft serial: 44069
- Aircraft time: 474 hours, 151 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE FMCS DROPPED ENTIRE FLT PLAN NO FAULTS NOTED AND WE WERE ABLE TO REBUILD FLT PLAN. GROUNDED - YES. PERF FMC OPS TEST NO DEFECTS NOTED NOTED PER B737-9 AMM 34-61-00-710-801.
